Natural Remedies For Sinus Headache And Pressure Results at Top10Bot.com

  • Hyland's Defend Sinus, Natural Relief of Sinus Pain and Pressure, Headache and Nasal Congestion Due to Common Cold, 4O Count

    Hyland’s DEFEND Sinus, Natural Relief of Sinus Pain and Pressure, Headache and Nasal Congestion Due to Common Cold, 4O Count Temporarily relieves the symptoms of sinus pain and pressure, headache, and nasal congestion due to common cold or allergies.NATURAL REMEDIES SINCE 1903 Hyland’s has been producing homeopathic medicines since 1903. Made with natural ingredients and made in the United States. Hyland’s products contain no artificial flavors, dyes or parabens. This product works to stimulate the body’s own natural healing process. FDA COMPLIANT MANUFACURINGAlways read and follow the label directions when using Hyland's products. T...
    Natural Remedies For Sinus Headache And Pressure

    • ASIN: B005FA7GXE
    • Brand: Hyland's Homeopathic
    • UPC: 354973295933

  • Aculief- Award Winning Natural Headache and Tension Relief - Wearable Acupressure (Green)

    Wearable acupressure body tension The drug-free AculiefTM band attaches to your hand, providing pressure to the Large Intestine 4 (LI4), an acupressure point believed in traditional Chinese medicine to relieve headaches and pain. Ideal for active lifestyles, AculiefTM helps relieve imbalances throughout the body and restore natural energy flow while promoting general well-being. It's also great for foot acupressure. Caution: Pregnant women should not wear AculiefTM. Nylon, 5"
    Natural Remedies For Sinus Headache And Pressure

    • ASIN: B009SEGBUC
    • Color: Green
    • Brand: Aculief
    • UPC: 850748004002

  • Genexa Allergy-D | Certified Organic & Non-GMO, Physician Formulated, Homeopathic | Multi-Symptom Allergy Relief Medicine | 60 Tablets

    Allergy-D is a multi-symptom homeopathic allergy medicine that helps relieve allergy symptoms due to seasonal allergies, including sneezing, runny nose, irritated eyes, congestion and mucus, and cough and sore throat. Physician formulated and non-drowsy, Allergy-D is free of artificial dyes, flavors, preservatives and common allergens like gluten and lactose. USDA Certified Organic, Non-GMO Project Verified, Certified Gluten-Free and Certified Vegan.
    Natural Remedies For Sinus Headache And Pressure

    • ASIN: B01FCG3SHI
    • Color: Green, Blue
    • Brand: Genexa
    • UPC: 857630006052

  • Wild Thera Headache Migraine Relief. Natural Herbal Balm with Essential Oils for Sinus, Nausea, Stress & Anxiety Relief. Can be Used with Headache Hat, Migraine mask, Ice Pack and Aromatherapy.

    What customers are saying:   “I have frequent migraines/headaches and this stuff helps tremendously if I put it on when the symptoms start.”   “I've used Amazon for years and this is the first review I've ever done - I like the product THAT much! I am purchasing another one today so I'll have extra on hand.”   “I put this on before I go to bed and I haven't had a migraine since. It seems to work very well for me and I love the smell.”   “I haven't had a migraine in 2 weeks so far it has helped me alot. So I'm back to reorder , totally recommend it:)”   Fast Acting Headache Ease Balm with deep penetrating action. Our Balms...
    Natural Remedies For Sinus Headache And Pressure

    • ASIN: B00S550H2I
    • Brand: Wild Thera
    • UPC: 755464575266

  • Boiron Sinusalia Sinus Relief, 60 Tablets

    Relief from sinus pain in the forehead or the upper jaw. Sinus congestion from colds or allergies.
    Natural Remedies For Sinus Headache And Pressure

    • ASIN: B004TSKVO4
    • Brand: Boiron
    • UPC: 306969341049

  • NeilMed Sinus Rinse All Natural Relief Premixed Refill Packets 100 Each

    Mixture Packets Box Contains: 100 Regular Premixed Packets of pH Balanced Sodium Chloride & Sodium Bicarbonate Mixture (USP Grade, Natural Ingredients, Isotonic, Preservative Free & Iodine Free) Educational Brochure Instructions in English, Spanish or French What is the difference between Hypertonic (green) and Isotonic (blue) packets? This Green colored packet will make a Hypertonic (higher concentration) solution when mixed with 8 oz. (240 ml.) of water. It can also make an isotonic solution, equivalent to our regular blue colored packet, if mixed with 16 oz. (480 ml.) of water. Our regular product, the blue colored packet, makes an isotoni...
    Natural Remedies For Sinus Headache And Pressure

    • ASIN: B00TU5P33K
    • Brand: NeilMed
    • UPC: 705928002005

  • Alkalol Solution Original Nasal Wash, 3 Count -16 fl oz

    Alkalol Original Nasal Wash 3-Pack - A Natural Soothing Nasal Wash, Mucus Solvent and Cleaner.Refreshing, preservative-free, hypertonic saline solution with natural extracts and essential oils Provides natural relief from nasal congestion caused by sinusitis and allergies Dissolves mucus; helps clean and moisturize nasal passages Gentle enough for daily cleansing of the throat, mouth, nose and sinusesnasal wash pulsating saltaire sinus alkalol xlear nasopure saline xylitol neilmed system treatment medication relief cup soothing infection rinse tylenol ocean complete irrigation buster headache antibiotics spray inhaler immune pressure mask adv...
    Natural Remedies For Sinus Headache And Pressure

    • ASIN: B014UN3YS2
    • Brand: Alkalol Solution
    • UPC: 857670002069

  • Xlear Nasal Spray with Xylitol, 1.5 fl oz (Pack of 3)

    Xlear's secret is the patented, natural saline spray containing xylitol—an ingredient which cleanses and moisturizes. Normal saline nasal sprays can dry out the nasal passage, actually leaving it more irritated and susceptible to external contaminants. But with the addition of xylitol, Xlear Saline Nasal Spray with xylitol will moisturize and soothe your sinus and nasal passages. Xylitol also has cleansing benefits; it almost acts like soap for your nose. The industry-leading formula alleviates congestion and also prevents bacteria and other pollutants from sticking to nasal tissues. Now you can naturally promote upper respiratory health wh...
    Natural Remedies For Sinus Headache And Pressure

    • ASIN: B00IPKC622
    • Color: Xlear Sinus Care Nasal Spray, 1.5 Fl Oz (Pack of 3)
    • Brand: Xlear

  • LES Labs Sinus & Seasonal, Sinus Relief & Seasonal Discomfort Supplement for Healthy Histamine Levels, Respiratory & Nasal Health with Butterbur, Quercetin & Nettle Root, 60 Capsules

    Sinus Health & Seasonal Discomfort Formula is a natural dietary supplement taken daily to help promote sinus & nasal health and reduce seasonal discomfort. The 60 vegetarian capsules contain herbal extracts shown to support healthy sinuses and histamine levels.* Quercetin A flavonoid found in fruits and vegetables, Quercetin has been shown to support healthy histamine levels and promote healthy immune response.*Nettle Root Extract Nettle Root Extract (Urtica Dioica) is an herbal extract used to help prevent seasonal discomfort.*Bromelain Bromelain, an extract derived from pineapple, is an enzyme shown to reduce seasonal discomfort.*Butterb...
    Natural Remedies For Sinus Headache And Pressure

    • ASIN: B00G9G16A2
    • Brand: LES Labs
    • UPC: 091037758590

  • Rootology Breathe Free, Nasal & Sinus Health, 40 Capsules

    What is root ology and how does it work? Nasal & sinus health can quickly deteriorate and make our lives miserable, whether due to pollen, dust, mold, chemicals, wildfire smoke or whatever's in the air that may congest or trigger a sneeze. Root ology is a blend of 13 concentrated herbal extracts to support against sneezing, congestion, sinus pressure, runny nose, itchy watery eyes and headache. "I have been practicing allergy and clinical immunology for over 25 years and i am really excited to recommend root ology, a new all-natural product that really works. Root ology is first line in my practice" dr. Joan leach, New York....
    Natural Remedies For Sinus Headache And Pressure

    • ASIN: B007K9H822
    • Brand: Rootology
    • UPC: 794504448320

  • (2 Pack) Equate Maximum Strength Severe Allergy & Sinus Headache Acetaminophen Caplets, 325 mg, 20 Ct

    Dont let allergies and sinus congestion slow you down. Get effective relief with Equate Acetaminophen Caplets, 325mg. With a maximum-strength formula, theyre effective for severe sinus headaches associated with upper respiratory allergies. They temporarily relieve symptoms of hay fever, runny nose, sneezing and nasal congestion. The over-the-counter medication also alleviates minor aches and pains, sinus congestion and pressure, itching of the nose or throat and itchy, watery eyes. This acetaminophen headache relief comes with 20 easy-to-swallow caplets per pack. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to
    Natural Remedies For Sinus Headache And Pressure
    Equate Maximum-Strength Severe Allergy and Sinus Headache Acetaminophen Caplets, 325mg, 20-Count:Acetaminophen headache relief is for severe sinus and allergy headachesTemporarily relieves the symptoms of hay fever and other upper respiratory allergies, including: runny nose, sneezing, headache, minor aches and pains, nasal congestion, sinus congestion and pressure, itching of the nose or throat and itchy, watery eyesActive ingredients: acetaminophen 325mg, diphenhydramine HCl and phenylephrine HClCompare to Benadryl Severe Allergy Plus Sinus Headache active ingredientsFor upper respiratory allergies onlySevere allergy relief comes in a 20-count packEasy-to-swallow capletsMaximum-strength

    • UPC: 405102311
    • Rating: 4.646

  • (2 Pack) Equate Sinus Congestion & Pain Acetaminophen Rapid Release Gelcaps, 325 mg, 48 Ct

    Quickly get temporary relief from the symptoms associated with allergies and the common cold with Equate Sinus Congestion & Pain 325 mg Acetaminophen Rapid Release Gelcaps. They are formulated with clinically-proven pain fighters to deliver powerful, fast-acting relief. These acetaminophen gel caps can be used to help alleviate headaches, toothaches, backaches and muscular aches. They will promote sinus drainage and help clear your nasal passages. These Equate gel caps will temporarily reduce fever. They are suitable for adults and children age 12 and older.Making the right health decisions can be challenging. With a complete range of products and simple solutions,
    Natural Remedies For Sinus Headache And Pressure
    Equate Sinus Congestion & Pain Acetaminophen Rapid Release Gelcaps, 325 mg, 48-Count:Active ingredients: acetaminophen 325 mg and phenylephrine HCI 5 mgTemporarily relieves symptoms associated with hay fever or other respiratory allergies and the common coldWill relieve headache, nasal congestion, sinus congestion and pressure and minor aches and painsHelps decongest sinus openings and passagesPromotes sinus drainageHelps clear nasal passagesTemporarily reduces feverDaytime non-drowsy formulaEquate gel caps are recommended for adults and children age 12 and olderCompare to Tylenol SINUS + HEADACHE Day active

    • UPC: 685618655
    • Rating: 4.673

  • Hyland's DEFEND Sinus, Natural Relief of Sinus Pain and Pressure, Headache and Nasal Congestion Due to Common Cold, 40 Count

    Get the relief that you are looking for with Hyland's Defend Sinus medicine. It is formulated to relieve symptoms of sinus pain and pressure, headache and nasal congestion due to common cold or allergies. These sinus relief tablets will make a handy addition to the rest of the cold medicines in your bathroom cabinet. Hyland's has been producing homeopathic remedies since 1903. Their products are made with natural ingredients, and contain no artificial flavors, dyes or parabens. This product works to stimulate the body's own natural healing process. All of Hyland's products are safe, effective and completely free of aspirin,
    Natural Remedies For Sinus Headache And Pressure
    Hylands Defend Sinus, 40 Count:Temporarily relieves the symptoms of sinus pain and pressure, headache and nasal congestion due to common cold or allergiesHomeopathic sinus relief comes in a count of 40

    • UPC: 118756201
    • Model: 354973318717
    • Color: Multicolor
    • Size: 1
    • Rating: 4.333

  • Migraine Gel Ice Hat by FOMI Care | Cooling Headache Pack | Wearable Cold Therapy Wrap for Tension, Sinus, Pressure Pain Relief | Stress Reliever | Freezable

    FOMI's Migraine Hat is the ultimate drug free pain reliever for migraines, headaches, tension headaches, head colds, fever, muscle aches and stiffness, sinusitis, stress, fever, and inflammation relief. Using cold therapy, the hat reduces swelling, discomfort and pain caused by headaches, migraines, inflammation, and injury. It provides instant cooling sensation and soothing relief for all the pain points on your head.Made out of lightweight and soothing, fleecy material. It comes with 3 removable and reusable gel pack inserts, one for each side and one in the front, for full coverage. Simply place either the entire migraine hat, or just the
    Natural Remedies For Sinus Headache And Pressure
    THERAPEUTIC EFFECT: Cold therapy reduces swelling, discomfort and pain caused by headaches, migraines, inflammation, injury. Provides instant cooling sensation and soothing relief for all the pain points on your head. Liquid gel packs stay cold for long periods of time. Great for migraines, headaches, tension headaches, head colds, fever, muscle aches and stiffness, sinusitis, stress, fever, or inflammation relief.CUSTOM, SECURE FIT: Designed to have an exact and comfortable fit. Adjustable, firm fastener closure adjusts around your head for a secure and custom fit for all head sizes. Easily adjusts to target pressure points and create compression. Perfectly contours to your

    • UPC: 423269771
    • Color: Clear
    • Rating: 5.0

  • Greensations Sinus Plumber Headache Nasal Spray 0 68 fl oz

    Guaranteed to be the Best Nasal Spray You'll Ever Use! New 100% Natural Made with Cayenne, Feverfew, Peppermint and Caffeine Powerful & Fast Headache Relief Tension Clusters Migraines Naturopathic 100% Natural Chemical Free Non-Drowsy No Known Drug Interactions Non-Habit Forming Starts providing pain relief in as little as 30 seconds... Our proprietary Sinus Plumber formula is the worlds' first and only natural nasal spray with the proven ingredients Arnica, Feverfew, Peppermint, Caffeine and Capsaicin. Clinically Tested: Intranasal application of Capsaicin has been clinically proven to relieve a variety of headache symptoms without rebound effects and habit forming complications. Uses: For
    Natural Remedies For Sinus Headache And Pressure
    Guaranteed to be the Best Nasal Spray You'll Ever Use!New100% NaturalMade with Cayenne, Feverfew, Peppermint and CaffeinePowerful &

    • UPC: 140137873
    • Model: GRN00244

  • Dr. Oz Shares How Peppers Help Relieve Sinus Congestion

    Natural Remedies For Sinus Headache And Pressure
    Dr. Sampson Davis and Dr. Oz discuss how to add pepper to your diet for sinus congestion relief.
    Mehmet Öz (Organization Leader),The Dr. Oz Show (TV Program),Dr. Sampson Davis,Pepper,Cayenne Pep...

    Headache Treatments : How to Relieve a Sinus Headache Naturally

    Natural Remedies For Sinus Headache And Pressure
    One natural way to relieve sinus headaches is by using saltwater or saline through a neti pot in order to relieve sinus congestion. Find out how often a neti pot should be used to treat sinus issue...
    headaches,headache treatments,migraines,migraine headaches,migraine treatments,sinus headaches,cl...

    4 Quick Remedies for Headaches, Sinus Pressure, Natural Home Remedies with Jade Nelson

    Natural Remedies For Sinus Headache And Pressure
    ♥ Start your FREE 7 Day Trial: https://psychetruth.vhx.tv/ ♥ FREE with Amazon Prime: https://www.amazon.com/Headache-Remedies/dp/B0773XN969/ ♥ Help Support Our Work & See 200+ Exclusive Massage Vid...
    headache,headaches,remedies,home remedies,what to do for headaches,how to stop headache,sinus pre...